@article {alexeev, AUTHOR = {Alekseev, V. A.}, TITLE = {On conditions for the rationality of three-folds with a pencil of del {P}ezzo surfaces of degree {$4$}}, JOURNAL = {Mat. Zametki}, FJOURNAL = {Akademiya Nauk SSSR. Matematicheskie Zametki}, VOLUME = {41}, YEAR = {1987}, NUMBER = {5}, PAGES = {724--730, 766}, ISSN = {0025-567X}, MRCLASS = {14J30 (14E35 14K30)}, MRNUMBER = {898133 (88j:14048)}, MRREVIEWER = {I. Dolgachev}, } @article {ArtMum, AUTHOR = {Artin, M. and Mumford, D.}, TITLE = {Some elementary examples of unirational varieties which are not rational}, JOURNAL = {Proc. London Math. Soc. (3)}, FJOURNAL = {Proceedings of the London Mathematical Society. Third Series}, VOLUME = {25}, YEAR = {1972}, PAGES = {75--95}, ISSN = {0024-6115}, MRCLASS = {14J10 (14F25)}, MRNUMBER = {0321934 (48 \#299)}, MRREVIEWER = {M. Nagata}, } @incollection {ACTP, AUTHOR = {Auel, A. and Colliot-Th\'el\`ene, J.-L. and Parimala, R.}, TITLE = {Universal unramified cohomology of cubic fourfolds containing a plane}, BOOKTITLE = {Brauer Groups and Obstruction Problems:\ Moduli Spaces and Arithmetic}, SERIES = {Progr. Math.}, PUBLISHER = {Birkh\"auser}, YEAR = {2016}, NOTE = {Proceedings of a workshop at the American Institute of Mathematics}, } @article {Beau77, AUTHOR = {Beauville, A.}, TITLE = {Vari\'et\'es de {P}rym et jacobiennes interm\'ediaires}, JOURNAL = {Ann. Sci. \'Ecole Norm. Sup. (4)}, FJOURNAL = {Annales Scientifiques de l'\'Ecole Normale Sup\'erieure. Quatri\`eme S\'erie}, VOLUME = {10}, YEAR = {1977}, NUMBER = {3}, PAGES = {309--391}, ISSN = {0012-9593}, MRCLASS = {14K30 (14C30 14J99 14M20)}, MRNUMBER = {0472843 (57 \#12532)}, MRREVIEWER = {T. Oda}, } @incollection {beau-survey, AUTHOR = {Beauville, A.}, TITLE = {The {L}\"uroth problem}, BOOKTITLE = {Rationality Problems in Algebraic Geometry}, SERIES = {Lecture Notes in Math.}, VOLUME = {2172}, PUBLISHER = {Springer, Cham; Fondazione C.I.M.E., Florence}, note = {{\tt arXiv:1507.02476}}, year = {2016}, } @article {Beau-AG, AUTHOR = {Beauville, A.}, TITLE = {A very general quartic double fourfold or fivefold is not stably rational}, JOURNAL = {Algebr. Geom.}, FJOURNAL = {Algebraic Geometry}, VOLUME = {2}, YEAR = {2015}, NUMBER = {4}, PAGES = {508--513}, ISSN = {2214-2584}, MRCLASS = {14E20 (14E08)}, MRNUMBER = {3403239}, } @article {beau-6, AUTHOR = {Beauville, A.}, TITLE = {A very general sextic double solid is not stably rational}, JOURNAL = {Bull. Lond. Math. Soc.}, FJOURNAL = {Bulletin of the London Mathematical Society}, VOLUME = {48}, YEAR = {2016}, NUMBER = {2}, PAGES = {321--324}, ISSN = {0024-6093}, MRCLASS = {14E20 (14E08 14M20)}, MRNUMBER = {3483069}, MRREVIEWER = {Zhiyu Tian}, DOI = {10.1112/blms/bdv098}, URL = {http://dx.doi.org/10.1112/blms/bdv098}, } @incollection {Beau86, AUTHOR = {Beauville, A.}, TITLE = {Le groupe de monodromie des familles universelles d'hypersurfaces et d'intersections compl\`etes}, BOOKTITLE = {Complex analysis and algebraic geometry ({G}\"ottingen, 1985)}, SERIES = {Lecture Notes in Math.}, VOLUME = {1194}, PAGES = {8--18}, PUBLISHER = {Springer, Berlin}, YEAR = {1986}, MRCLASS = {14J10 (14D05 14H10 14M10)}, MRNUMBER = {855873 (87m:14035)}, MRREVIEWER = {I. Dolgachev}, DOI = {10.1007/BFb0076991}, URL = {http://dx.doi.org/10.1007/BFb0076991}, } @article {CCG, AUTHOR = {Carlini, E. and Chiantini, L. and Geramita, A.}, TITLE = {Complete intersections on general hypersurfaces}, NOTE = {Special volume in honor of Melvin Hochster}, JOURNAL = {Michigan Math. J.}, FJOURNAL = {Michigan Mathematical Journal}, VOLUME = {57}, YEAR = {2008}, PAGES = {121--136}, ISSN = {0026-2285}, MRCLASS = {14M10 (13C40 14J70)}, MRNUMBER = {2492444 (2010b:14098)}, MRREVIEWER = {Juan C. Migliore}, DOI = {10.1307/mmj/1220879400}, URL = {http://dx.doi.org/10.1307/mmj/1220879400}, } @article {Cheltsov-NNQT, AUTHOR = {Cheltsov, I.}, TITLE = {Nonrational nodal quartic threefolds}, JOURNAL = {Pacific J. Math.}, FJOURNAL = {Pacific Journal of Mathematics}, VOLUME = {226}, YEAR = {2006}, NUMBER = {1}, PAGES = {65--81}, ISSN = {0030-8730}, CODEN = {PJMAAI}, MRCLASS = {14E08 (14J30 14J45 14M20)}, MRNUMBER = {2247856 (2007e:14024)}, MRREVIEWER = {Massimiliano Mella}, DOI = {10.2140/pjm.2006.226.65}, URL = {http://dx.doi.org/10.2140/pjm.2006.226.65}, } @article {ct-pir-cyclic, AUTHOR = {Colliot-Th{\'e}l{\`e}ne, J.-L. and Pirutka, A.}, TITLE = {Cyclic covers that are not stably rational}, JOURNAL = {Izv. Ross. Akad. Nauk Ser. Mat.}, FJOURNAL = {Rossi\u\i skaya Akademiya Nauk. Izvestiya. Seriya Matematicheskaya}, VOLUME = {80}, YEAR = {2016}, NUMBER = {4}, PAGES = {35--48}, ISSN = {0373-2436}, MRCLASS = {Preliminary Data}, MRNUMBER = {3535357}, DOI = {10.4213/im8429}, URL = {http://dx.doi.org/10.4213/im8429}, } @article {ct-pirutka, AUTHOR = {Colliot-Th{\'e}l{\`e}ne, J.-L. and Pirutka, A.}, TITLE = {Hypersurfaces quartiques de dimension 3: non-rationalit\'e stable}, JOURNAL = {Ann. Sci. \'Ec. Norm. Sup\'er. (4)}, FJOURNAL = {Annales Scientifiques de l'\'Ecole Normale Sup\'erieure. Quatri\`eme S\'erie}, VOLUME = {49}, YEAR = {2016}, NUMBER = {2}, PAGES = {371--397}, ISSN = {0012-9593}, MRCLASS = {14G25 (14Cxx)}, MRNUMBER = {3481353}, } @article {vG, AUTHOR = {van Geemen, B.}, TITLE = {Some remarks on {B}rauer groups of {$K3$} surfaces}, JOURNAL = {Adv. Math.}, FJOURNAL = {Advances in Mathematics}, VOLUME = {197}, YEAR = {2005}, NUMBER = {1}, PAGES = {222--247}, ISSN = {0001-8708}, CODEN = {ADMTA4}, MRCLASS = {14F22 (14E20 14J27 14J28)}, MRNUMBER = {2166182 (2006h:14025)}, MRREVIEWER = {Tihomir A. Petrov}, DOI = {10.1016/j.aim.2004.10.004}, URL = {http://dx.doi.org/10.1016/j.aim.2004.10.004}, } @book {SGAI, KEY = {Grothendieck, A.}, TITLE = {Rev\^etements \'etales et groupe fondamental}, NOTE = {S{\'e}minaire de G{\'e}om{\'e}trie Alg{\'e}brique du Bois Marie 1960--1961 (SGA 1), Dirig{\'e} par Alexandre Grothendieck. Augment{\'e} de deux expos{\'e}s de M. Raynaud,}, SERIES = {Lecture Notes in Mathematics, Vol. 224}, PUBLISHER = {Springer-Verlag, Berlin-New York}, YEAR = {1971}, PAGES = {xxii+447}, MRCLASS = {14-06 (14E20)}, MRNUMBER = {0354651}, } @article {HarTu, AUTHOR = {Harris, J. and Tu, L.}, TITLE = {On symmetric and skew-symmetric determinantal varieties}, JOURNAL = {Topology}, FJOURNAL = {Topology. An International Journal of Mathematics}, VOLUME = {23}, YEAR = {1984}, NUMBER = {1}, PAGES = {71--84}, ISSN = {0040-9383}, CODEN = {TPLGAF}, MRCLASS = {14M12 (32L10 58A14)}, MRNUMBER = {721453 (85c:14032)}, MRREVIEWER = {Ragni Piene}, DOI = {10.1016/0040-9383(84)90026-0}, URL = {http://dx.doi.org/10.1016/0040-9383(84)90026-0}, } @article {HKT-conic, AUTHOR = {Hassett, B. and Kresch, A. and Tschinkel, Y.}, TITLE = {Stable rationality and conic bundles}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {365}, YEAR = {2016}, NUMBER = {3-4}, PAGES = {1201--1217}, ISSN = {0025-5831}, MRCLASS = {Preliminary Data}, MRNUMBER = {3521088}, DOI = {10.1007/s00208-015-1292-y}, URL = {http://dx.doi.org/10.1007/s00208-015-1292-y}, } @incollection {HKT, SERIES = {Advanced Studies in Pure Mathematics}, PUBLISHER = {Mathematical Society of Japan, Tokyo}, AUTHOR = {Hassett, B. and Kresch, A. and Tschinkel, Y.}, TITLE = {On the moduli of degree $4$ {D}el {P}ezzo surfaces}, BOOKTITLE = {{D}evelopment of {M}oduli {T}heory}, volume = {69}, pages = {349--386}, year = {2016}, } @article {HTCEJM, AUTHOR = {Hassett, B. and Tschinkel, Y.}, TITLE = {Quartic del {P}ezzo surfaces over function fields of curves}, JOURNAL = {Cent. Eur. J. Math.}, FJOURNAL = {Central European Journal of Mathematics}, VOLUME = {12}, YEAR = {2014}, NUMBER = {3}, PAGES = {395--420}, ISSN = {1895-1074}, MRCLASS = {14D10 (14D05 14G05 14H40 14J10 14J45)}, MRNUMBER = {3145898}, DOI = {10.2478/s11533-013-0354-1}, URL = {http://dx.doi.org/10.2478/s11533-013-0354-1}, } @article {HaVA, AUTHOR = {Hassett, B. and V{\'a}rilly-Alvarado, A.}, TITLE = {Failure of the {H}asse principle on general {$K3$} surfaces}, JOURNAL = {J. Inst. Math. Jussieu}, FJOURNAL = {Journal of the Institute of Mathematics of Jussieu. JIMJ. Journal de l'Institut de Math\'ematiques de Jussieu}, VOLUME = {12}, YEAR = {2013}, NUMBER = {4}, PAGES = {853--877}, ISSN = {1474-7480}, MRCLASS = {11G35 (14F22 14G05)}, MRNUMBER = {3103134}, MRREVIEWER = {J{\"o}rg Jahnel}, } @article {IlMark, AUTHOR = {Iliev, A. and Markushevich, D.}, TITLE = {The {A}bel-{J}acobi map for a cubic threefold and periods of {F}ano threefolds of degree 14}, JOURNAL = {Doc. Math.}, FJOURNAL = {Documenta Mathematica}, VOLUME = {5}, YEAR = {2000}, PAGES = {23--47 (electronic)}, ISSN = {1431-0635}, MRCLASS = {14J30 (14J45 14J60 14K30)}, MRNUMBER = {1739270 (2000m:14042)}, MRREVIEWER = {Jan Nagel}, } @incollection {isk-prokhorov, AUTHOR = {Iskovskikh, V. A. and Prokhorov, Y. G.}, TITLE = {Fano varieties}, BOOKTITLE = {Algebraic geometry, {V}}, SERIES = {Encyclopaedia Math. Sci.}, VOLUME = {47}, PAGES = {1--247}, PUBLISHER = {Springer, Berlin}, YEAR = {1999}, MRCLASS = {14J45 (14E07 14F22 14K30)}, MRNUMBER = {1668579 (2000b:14051b)}, MRREVIEWER = {Takao Fujita}, } @article {MoriMukai-manuscripta, AUTHOR = {Mori, S. and Mukai, S.}, TITLE = {Classification of {F}ano {$3$}-folds with {$B_{2}\geq 2$}}, JOURNAL = {Manuscripta Math.}, FJOURNAL = {Manuscripta Mathematica}, VOLUME = {36}, YEAR = {1981/82}, NUMBER = {2}, PAGES = {147--162}, ISSN = {0025-2611}, CODEN = {MSMHB2}, MRCLASS = {14J30 (14J10)}, MRNUMBER = {641971 (83f:14032)}, MRREVIEWER = {Mary Schaps}, DOI = {10.1007/BF01170131}, URL = {http://dx.doi.org/10.1007/BF01170131}, } @incollection {MoriMukai-ASPM, AUTHOR = {Mori, S. and Mukai, S.}, TITLE = {On {F}ano {$3$}-folds with {$B_{2}\geq 2$}}, BOOKTITLE = {Algebraic varieties and analytic varieties ({T}okyo, 1981)}, SERIES = {Adv. Stud. Pure Math.}, VOLUME = {1}, PAGES = {101--129}, PUBLISHER = {North-Holland, Amsterdam}, YEAR = {1983}, MRCLASS = {14J30}, MRNUMBER = {715648 (85b:14055)}, MRREVIEWER = {I. Dolgachev}, } @incollection {NikQuot, AUTHOR = {Nikulin, V. V.}, TITLE = {Quotient-groups of groups of automorphisms of hyperbolic forms by subgroups generated by {$2$}-reflections. {A}lgebro-geometric applications}, BOOKTITLE = {Current problems in mathematics, {V}ol. 18}, PAGES = {3--114}, PUBLISHER = {Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow}, YEAR = {1981}, MRCLASS = {10C02 (14J25)}, MRNUMBER = {633160 (83c:10030)}, MRREVIEWER = {I. Dolgachev}, } @article {Voisin, AUTHOR = {Voisin, C.}, TITLE = {Unirational threefolds with no universal codimension {$2$} cycle}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {201}, YEAR = {2015}, NUMBER = {1}, PAGES = {207--237}, ISSN = {0020-9910}, MRCLASS = {14M20}, MRNUMBER = {3359052}, DOI = {10.1007/s00222-014-0551-y}, URL = {http://dx.doi.org/10.1007/s00222-014-0551-y}, } @article {CTS, AUTHOR = {Colliot-Th{\'e}l{\`e}ne, J.-L. and Skorobogatov, A. N.}, TITLE = {{$R$}-equivalence on conic bundles of degree {$4$}}, JOURNAL = {Duke Math. J.}, FJOURNAL = {Duke Mathematical Journal}, VOLUME = {54}, YEAR = {1987}, NUMBER = {2}, PAGES = {671--677}, ISSN = {0012-7094}, CODEN = {DUMJAO}, MRCLASS = {14J20 (11E76 14C25 14J26)}, MRNUMBER = {899411 (88i:14032)}, MRREVIEWER = {Noriko Yui}, DOI = {10.1215/S0012-7094-87-05429-9}, URL = {http://dx.doi.org/10.1215/S0012-7094-87-05429-9}, } @article {CorKun, AUTHOR = {Cortella, A. and Kunyavski{\u\i}, B.}, TITLE = {Rationality problem for generic tori in simple groups}, JOURNAL = {J. Algebra}, FJOURNAL = {Journal of Algebra}, VOLUME = {225}, YEAR = {2000}, NUMBER = {2}, PAGES = {771--793}, ISSN = {0021-8693}, CODEN = {JALGA4}, MRCLASS = {14L10 (14E08)}, MRNUMBER = {1741561 (2001c:14070)}, MRREVIEWER = {Tatiana V. Fomina}, DOI = {10.1006/jabr.1999.8150}, URL = {http://dx.doi.org/10.1006/jabr.1999.8150}, } @article {Sal, AUTHOR = {Salberger, P.}, TITLE = {Zero-cycles on rational surfaces over number fields}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {91}, YEAR = {1988}, NUMBER = {3}, PAGES = {505--524}, ISSN = {0020-9910}, CODEN = {INVMBH}, MRCLASS = {14C25 (11G35 11R34 14G25 19E15)}, MRNUMBER = {928495 (89c:14010)}, MRREVIEWER = {K. R. Coombes}, DOI = {10.1007/BF01388784}, URL = {http://dx.doi.org/10.1007/BF01388784}, } @article {Sar, AUTHOR = {Sarkisov, V. G.}, TITLE = {On conic bundle structures}, JOURNAL = {Izv. Akad. Nauk SSSR Ser. Mat.}, FJOURNAL = {Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya}, VOLUME = {46}, YEAR = {1982}, NUMBER = {2}, PAGES = {371--408, 432}, ISSN = {0373-2436}, MRCLASS = {14J40 (14E05 14J10)}, MRNUMBER = {651652 (84h:14047)}, MRREVIEWER = {Daniel Coray}, } @article {sko, AUTHOR = {Skorobogatov, A. N.}, TITLE = {On a theorem of {E}nriques-{S}winnerton-{D}yer}, JOURNAL = {Ann. Fac. Sci. Toulouse Math. (6)}, FJOURNAL = {Toulouse. Facult\'e des Sciences. Annales. Math\'ematiques. S\'erie 6}, VOLUME = {2}, YEAR = {1993}, NUMBER = {3}, PAGES = {429--440}, ISSN = {0240-2955}, MRCLASS = {14G05 (14J26 14M15)}, MRNUMBER = {1260765 (95b:14018)}, MRREVIEWER = {P. Abellanas}, URL = {http://www.numdam.org/item?id=AFST_1993_6_2_3_429_0}, } @article {totaro-JAMS, AUTHOR = {Totaro, B.}, TITLE = {Hypersurfaces that are not stably rational}, JOURNAL = {J. Amer. Math. Soc.}, FJOURNAL = {Journal of the American Mathematical Society}, VOLUME = {29}, YEAR = {2016}, NUMBER = {3}, PAGES = {883--891}, ISSN = {0894-0347}, MRCLASS = {14E08 (14J45 14J70)}, MRNUMBER = {3486175}, DOI = {10.1090/jams/840}, URL = {http://dx.doi.org/10.1090/jams/840}, } @article {VoisinJEMS, AUTHOR = {Voisin, C.}, TITLE = {On the universal {$\CH_0$} group of cubic hypersurfaces}, JOURNAL = {J. Eur. Math. Soc. (JEMS)}, FJOURNAL = {Journal of the European Mathematical Society (JEMS)}, volume = {to appear}, NOTE = {{\tt arXiv:1407.7261v2}}, YEAR = {2014}, } @article {Vos2, AUTHOR = {Voskresenskii, V. E.}, TITLE = {Stably rational algebraic tori}, NOTE = {Les XX{\`e}mes Journ{\'e}es Arithm{\'e}tiques (Limoges, 1997)}, JOURNAL = {J. Th\'eor. Nombres Bordeaux}, FJOURNAL = {Journal de Th\'eorie des Nombres de Bordeaux}, VOLUME = {11}, YEAR = {1999}, NUMBER = {1}, PAGES = {263--268}, ISSN = {1246-7405}, MRCLASS = {14E08 (14L15 14M20)}, MRNUMBER = {1730444 (2001d:14019)}, MRREVIEWER = {Philippe Gille}, URL = {http://jtnb.cedram.org/item?id=JTNB_1999__11_1_263_0}, }